GENERATING FUNCTIONS FOR OHNO TYPE SUMS OF FINITE AND SYMMETRIC MULTIPLE ZETA-STAR VALUES*

Minoru Hirose, Hideki Murahara, Shingo Saito

Research output: Contribution to journalArticlepeer-review

Abstract

Ohno’s relation states that a certain sum, which we call an Ohno type sum, of multiple zeta values remains unchanged if we replace the base index by its dual index. In view of Oyama’s theorem concerning Ohno type sums of finite and symmetric multiple zeta values, Kaneko looked at Ohno type sums of finite and symmetric multiple zeta-star values and made a conjecture on the generating function for a specific index of depth three.

Original languageEnglish
Pages (from-to)871-882
Number of pages12
JournalAsian Journal of Mathematics
Volume25
Issue number6
DOIs
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'GENERATING FUNCTIONS FOR OHNO TYPE SUMS OF FINITE AND SYMMETRIC MULTIPLE ZETA-STAR VALUES*'. Together they form a unique fingerprint.

Cite this